# SDR DALA2021092305730

- Difficulty date: September 22, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 84,737 hours, 38,514 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3250 CORROSION INTERNAL STRUCTURE SPLICES STRINGER 30R AND STRINGER 31R LOCATED AT FRAME 67 IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED PER A320 SRM 51-72-11. (1957950)
